# SDR ASAA1159378

- Difficulty date: April 3, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 14,761 hours, 4,623 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 286A2004001
- Condition: Damaged
- Location: Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON TAXI IN LEFT SIDE WINDOW OVERHEAT ILLUMINATED FOLLOWED QRH OVERHEAT LIGHT EXTINGUISHED.  REMOVED AND REPLACED DAMAGED SIDE WINDOW CONNECTING CORD REF FIM 30 41 00 810 811, OPS CHECK GOOD.
